# SDR SWAA2024012537083

- Difficulty date: January 2, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS A DELAMINATION ON THE INNER SURFACE SKIN (MARKED)<[01] DELAMINATION ON INNER SURFACE SKIN OF PANEL 193AR WAS REPAIRED IAW SRM 51-70-05-2R-2.;[02] VERIFIED CORRECTIVE ACTION #1
